# SDR 97ZZZM857

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL 2 RIVETS AT RIGHT FUSELAGE FRAME 19 AND STRINGER 21 (REF W/C 2132).  INSTALLED 2 RIVETS.
